NetWellness is a global, community service providing quality, unbiased health information from our partner university faculty. NetWellness is commercial-free and does not accept advertising.
Thursday, February 23, 2017
Obesity and Weight Management
Is it dangerous to combine Meridia (for weightloss) and Triavil (migraines)?
There are no drug interactions between Triavil and Meridia. They act alike in the body where they can concentrate certain neurotransmitters in the brain. Due to their similar action, the following symptoms can occur:
- drunk-like actions
- reactive reflexes
- loss of consciousness
- weak movements
- increased heart rate
- and tremor.
* Learn important new information concerning the FDA withdrawal of the medication Sibutramine (Meridia)
If any of these symptoms occur, please report them to the doctor. Patients with uncontrolled blood pressure should consult their doctor before using the medications and should be monitored very carefully because it can possibly increase blood pressure. Consider non-drug options for weight loss. Programs offering good nutritional plans along with physical activity can help you succeed in loosing weight.
Submitted by Nancy G Pham, PharmD Candidate, The Ohio State University College of Pharmacy
Carmen M Hadley, RPh, CSPI
Former Clinical Instructor
College of Pharmacy
The Ohio State University